# SDR 2020FA0000002

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: General aviation
- Aircraft: N1658F
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006WA1
- Part serial: 366WH1416967
- Condition: Separated
- Location: Engine
- Part time: 900 hours
- Component: Cylinder, Superior
- Component part number: SL36006WA1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

CYLINDER HEAD SEPARATED FROM CYLINDER
